# SDR DL72S020580

- Difficulty date: May 22, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- Aircraft time: 68,806 hours, 51,850 cycles
- System (JASC): 5700 · Wing Structure
- Part: Web
- Part number: UNK
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON E1 LETTER CK I/B MOUNT WEB CRACKED #1 SLAT ACTUATOR.                                                           REPAIRED PER MM 57-20-21-8.
